Alert archive / Ohio / Special Weather Statements in 2012
Special Weather Statement, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this special weather statement at Jul 7, 2012, 2:21 PM EDT for Columbiana County, Ohio. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2012, 2:21 PM EDT (18:21 UTC)
- Expired
- Jul 7, 2012, 3:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Pittsburgh, PA
County Columbiana County, OH
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 2:58 PM EDT | TSTM WND DMG | Salem, OH | LARGE BRANCHES BROKEN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.4 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 326 J/kg
- Mixed-layer CIN
- -226 J/kg
- Mixed-layer LCL
- 1593 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
924
WWUS81 KPBZ 071821
SPSPBZ
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
221 PM EDT SAT JUL 7 2012
OHZ041-PAZ013-020-WVZ001-071900-
BEAVER PA-COLUMBIANA OH-HANCOCK WV-LAWRENCE PA-
221 PM EDT SAT JUL 7 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN COLUMBIANA...
NORTHEASTERN HANCOCK...NORTHWESTERN BEAVER AND SOUTHWESTERN LAWRENCE
COUNTIES...
AT 218 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF SALEM...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
SALEM... GUILFORD LAKE STATE PARK...
LEETONIA... COLUMBIANA... LISBON...
DARLINGTON... BLACKHAWK... EAST PALESTINE...
BEAVER CREEK STATE PARK...
THIS WILL IMPACT THE FOLLOWING HIGHWAY...
I-76 BETWEEN MILE MARKERS 7 AND 10.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 4091 8081 4091 8054 4086 8034 4058 8049
4084 8099 4091 8093 4091 8090 4093 8091
4093 8090 4093 8083
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this special weather statement went out at Jul 7, 1:28 PM EDT, 53 minutes earlier.
Area forecast discussion, Jul 7, 1:28 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
128 PM EDT SAT JUL 7 2012
.SYNOPSIS...
ANOTHER DAY OF NEAR RECORD HEAT IS EXPECTED BEFORE A COLD FRONT
BRINGS SCATTERED SHOWERS AND THUNDERSTORMS TONIGHT AND SUNDAY.
FORECAST HIGHS FOR NEXT WEEK ARE FORECAST TO RETURN TO THE UPPER
70S AND 80S.
&&
.NEAR TERM /THROUGH TONIGHT/...
TEMPERATURES JUST CONTINUE TO RISE...AND WITH 1PM UPDATE HAVE BEEN
FORCED TO EXPAND HEAT WARNING FARTHER EAST IN WESTERN PENNSYLVANIA
AND NORTHERN WEST VIRGINIA...INCLUDING PITTSBURGH AND MORGANTOWN.
ALSO ADDED A FEW COUNTIES TO THE HEAT ADVISORY. NEW PHILADELPHIA
HAS ALREADY REACHED 100 DEGREES...AND THINK THAT THIS IS A STRONG
POSSIBILITY IN PITTSBURGH AS WELL. ALTHOUGH AN MCS HAS GONE INTO
EASTERN PENNSYLVANIA...AND A SECOND LINE OF STORMS HAS DEVELOPED
TO THE SOUTH OF BUFFALO...RADAR HAS JUST PICKED UP THE FIRST CELL
OF THE DAY NEAR CLEVELAND. WILL NEED TO KEEP AN EYE ON ANY STORM
THAT DEVELOPS...ESPECIALLY CONSIDERING HOW MUCH INSTABILITY IS
PRESENT. SPC INCLUDES THE ENTIRE FORECAST AREA IN A SLIGHT RISK
FOR SEVERE WEATHER.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY/...
COLD FRONT SHOULD BE DRAPED ACROSS THE AREA BY SUNDAY MORNING...AND
DROP TO THE MASON-DIXON LINE BY SUNDAY EVENING. STILL NOT SURE JUST
HOW MUCH COVERAGE/INTENSITY THUNDERSTORMS WILL HAVE ALONG THE
FRONT...ESPECIALLY WITH A GOOD PORTION OF THE FRONTAL PASSAGE
OCCURRING AWAY FROM PEAK HEATING TIMES. THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS FOR LOCATIONS SOUTH OF INTERSTATE 70 ON
SUNDAY. WITH THE FRONT HANGING OUT JUST SOUTH OF THE MASON-DIXON
LINE SUNDAY NIGHT INTO MONDAY...HAVE CONTINUED HIGHER CHANCES OF
THUNDERSTORMS DURING THIS TIME PERIOD.
CLOUD COVERAGE FROM THE FRONT WILL BRING RELATIVELY COOLER
TEMPERATURES...WITH HIGHS RANGING FROM THE LOWER 80S TO LOWER 90S ON
SUNDAY. BY MONDAY...LOCATIONS NORTH OF INTERSTATE 80 AND THE HIGHER
ELEVATIONS MAY STRUGGLE TO REACH 80...WITH ONLY LOWER TO MID 80S
EXPECTED ELSEWHERE.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
BLEND OF RECENT ECMWF AND NAEFS MODEL OUTPUT CONTINUE TO SHOW UPPER
LEVEL TROUGHING ACROSS EASTERN U.S. AND CANADA EARLY NEXT WEEK. THIS
SHOULD RESULT IN GENERALLY DRY SEASONABLE CONDITIONS THIS PERIOD
ACROSS THE UPPER OHIO VALLEY, AS TEMPERATURES ALOFT WILL NOT BE SO
WARM AND NORTHWESTERLY WINDS PROVIDE SOMEWHAT LOWER HUMIDITY.
LATE IN THE WEEK, THE UPPER LEVEL JETSTREAM MAY BECOME MORE ZONAL,
WHICH WOULD MEAN SLIGHTLY WARMER THAN NORMAL TEMPERATURES ALOFT
AND AT THE SURFACE, AND A CHANCE OF MORE WESTERLY WINDS AT LOW
LEVELS BRINGING SEASONABLE AMOUNTS OF HUMIDITY.
THE ECMWF MODEL OUTPUT SHOWS A DEW POINT FRONT THIS PERIOD, ORIENTED
WEST TO EAST ACROSS KENTUCKY AND THE VIRGINIAS. IF THE FRONT
DEVELOPS FURTHER NORTH, THEN SOUTHERN PARTS OF THE UPPER OHIO VALLEY
MAY GET SHOWERS AND THUNDERSTORMS. HOWEVER, AT THIS JUNCTURE,
CONFIDENCE IS TOO LOW TO MENTION SUCH.
FOR THE FORECAST OF DAILY TEMPERATURES, RELIED ON BLEND OF ECMWF AND
GFS MOS, AS PREFERRED BY HPC.
&&
.AVIATION /18Z SATURDAY THROUGH WEDNESDAY/...
A WEAK COLD FRONT WILL APPROACH FROM THE NORTH THIS AFTERNOON. SCT
CUMULUS IS DEVELOPING EARLY THIS AFTERNOON...AND THERE IS THE
POTENTIAL FOR SEVERE THUNDERSTORMS TO DEVELOP. WEST WINDS MAY GUST
UP TO 20 KTS THIS AFTERNOON.
OUTLOOK...SUNDAY THROUGH WEDNESDAY...
RESTRICTIONS ARE POSSIBLE DUE TO THUNDERSTORMS WHICH MAY DEVELOP
ALONG THE COLD FRONT SUNDAY. VFR CONDITIONS WILL THEN PREVAIL
MONDAY THROUGH WEDNESDAY.
&&
.CLIMATE...
RECORD HIGHS FOR LOCAL CLIMATE SITES FOR TODAY...
TODAY
PITTSBURGH 101 (1988)
MORGANTOWN 97 (1988)
ZANESVILLE 100 (1988)
DUBOIS 97 (1988)
WHEELING 89 (1952)
NEW PHILADELPHIA 97 (1988)
THE LAST TIME PITTSBURGH REACHED 100 DEGREES WAS JULY 15 1995. THE
LAST TIME ZANESVILLE REACHED 100 DEGREES WAS JULY 31 1999. THE
LAST TIME MORGANTOWN REACHED 100 DEGREES WAS JULY 16 1988.
&&
.EQUIPMENT...
THE PITTSBURGH WSR-88D (KPBZ) REMAINS OUT OF SERVICE FOR NEEDED
MAINTENANCE THIS AFTERNOON...BUT IS EXPECTED TO RETURN TO SERVICE
BY THIS EVENING.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
OHZ039>041-048>050-057>059-068-069.
PA...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR PAZ013-
014-020-021-029-031.
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ007-008-015-
022-023-073-075.
WV...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
WVZ001>004-012-021-022.
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR WVZ023.
&&Hazardous weather outlook, Jul 7, 1:22 PM EDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 122 PM EDT SAT JUL 7 2012 OHZ039-048>050-057>059-068-069-PAZ021-029-031-WVZ001>004-012-021-022- 081200- TUSCARAWAS-COSHOCTON-HARRISON-JEFFERSON OH-MUSKINGUM-GUERNSEY- BELMONT-NOBLE-MONROE-ALLEGHENY-WASHINGTON-GREENE-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL-MARION-MONONGALIA- 122 PM EDT SAT JUL 7 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. IN ADDITION...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON INTO TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SUNDAY. THE MAIN THREAT WILL BE DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-PAZ074-076-WVZ041-081200- GARRETT-WESTMORELAND RIDGES-FAYETTE RIDGES-TUCKER- 122 PM EDT SAT JUL 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST PENNSYLVANIA AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON INTO TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SUNDAY. THE MAIN THREAT WILL BE DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ073-075-WVZ023-081200- WESTMORELAND-FAYETTE-PRESTON- 122 PM EDT SAT JUL 7 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST PENNSYLVANIA AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. IN ADDITION...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON INTO TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SUNDAY. THE MAIN THREAT WILL BE DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ007-008-015-022-023-081200- MERCER-VENANGO-CLARION-ARMSTRONG-INDIANA- 122 PM EDT SAT JUL 7 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. IN ADDITION...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON INTO TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ009-016-081200- FOREST-JEFFERSON PA- 122 PM EDT SAT JUL 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON INTO TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ040-041-PAZ013-014-020-081200- CARROLL-COLUMBIANA-LAWRENCE-BUTLER-BEAVER- 122 PM EDT SAT JUL 7 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. IN ADDITION...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON INTO TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 7, 1:33 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 133 PM EDT SAT JUL 7 2012 MDZ001-PAZ009-016-074-076-WVZ041-072200- GARRETT-FOREST-JEFFERSON PA-WESTMORELAND RIDGES-FAYETTE RIDGES- TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...TIONESTA... PUNXSUTAWNEY...BROOKVILLE...REYNOLDSVILLE...BROCKWAY...LIGONIER... DONEGAL...NEW FLORENCE...ACME...CHAMPION...NORMALVILLE... FARMINGTON...OHIOPYLE...MARKLEYSBURG...PARSONS...DAVIS...THOMAS 133 PM EDT SAT JUL 7 2012 ...HOT AND HUMID WEATHER THIS AFTERNOON... TEMPERATURES WILL RISE INTO THE LOWER TO MID 90S THIS AFTERNOON. THESE READINGS COMBINED WITH THE HIGH HUMIDITY WILL RESULT IN HEAT INDEX VALUES IN THE MID AND UPPER 90S. * HEAT INDEX VALUES: 95 TO 99 FROM 2 TO 6 PM. PRECAUTIONARY ACTIONS... WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO MORNING OR EVENING. WEAR LIGHT COLORED...LIGHTWEIGHT...AND LOOSE FITTING CLOTHING...AND DRINK PLENTY OF WATER.
Special weather statement, Jul 7, 2:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
221 PM EDT SAT JUL 7 2012
OHZ041-PAZ013-020-WVZ001-071900-
BEAVER PA-COLUMBIANA OH-HANCOCK WV-LAWRENCE PA-
221 PM EDT SAT JUL 7 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN COLUMBIANA...
NORTHEASTERN HANCOCK...NORTHWESTERN BEAVER AND SOUTHWESTERN LAWRENCE
COUNTIES...
AT 218 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF SALEM...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
SALEM... GUILFORD LAKE STATE PARK...
LEETONIA... COLUMBIANA... LISBON...
DARLINGTON... BLACKHAWK... EAST PALESTINE...
BEAVER CREEK STATE PARK...
THIS WILL IMPACT THE FOLLOWING HIGHWAY...
I-76 BETWEEN MILE MARKERS 7 AND 10.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 4091 8081 4091 8054 4086 8034 4058 8049
4084 8099 4091 8093 4091 8090 4093 8091
4093 8090 4093 8083The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 3:20 PM EDT | Special Weather Statement | PBZ | Butler, Lawrence | 40 min |
| Jul 7, 3:37 PM EDT | Severe Thunderstorm Warning | PBZ | Butler, Lawrence | 38 min |
| Jul 7, 3:38 PM EDT | Special Weather Statement | PBZ | Westmoreland | 67 min |
| Jul 7, 3:53 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Butler, Westmoreland | 52 min |
| Jul 7, 3:59 PM EDT | Special Weather Statement | PBZ | Jefferson | 46 min |
| Jul 7, 4:01 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Jefferson | 44 min |
| Jul 7, 4:05 PM EDT | Special Weather Statement | PBZ | Butler | 40 min |
| Jul 7, 4:12 PM EDT | Special Weather Statement | PBZ | Armstrong | 48 min |
| Jul 7, 4:16 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Mercer, Venango | 44 min |
| Jul 7, 4:36 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana | 39 min |
| Jul 7, 4:58 PM EDT | Special Weather Statement | PBZ | Jefferson | 47 min |
| Jul 7, 5:04 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana | 44 min |
| Jul 7, 5:27 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 48 min |
| Jul 7, 5:32 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Jefferson | 43 min |
| Jul 7, 7:19 PM EDT | Special Weather Statement | PBZ | Beaver | 56 min |
| Jul 7, 7:30 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 45 min |
| Jul 7, 3:08 PM EDT | Special Weather Statement | PBZ | Columbiana | 37 min |
| Jul 7, 5:57 PM EDT | Heat Advisory | PBZ | Belmont, Coshocton, Guernsey, Monroe, Muskingum, Noble and 1 more | 26 hr |
Nearby
Special Weather Statements in Ohio, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.